# SDR SWAA2022101759900

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 69,428 hours, 41,022 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Part number: 90004212
- Part serial: 8728
- Condition: Faulty
- Location: R/H Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTED FLAPS 5 RIGHT FLAP REMAINED UP LEFT FLAP INDICATOR STOPPED AT LESS THAN 1 / [01] REMOVED AND REPLACED #6 SKEW SENSOR PER AMM 27-59-01
